# SDR CALA2025102310433

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 66,338 hours, 28,925 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: D5461029620000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER FWD SPAR DOUBLER CRACKED AT LT SKIN.   REPAIRED THE NR 1 PYLON UPPER FWD SPAR DOUBLER LT SKIN IAW SRM 54 -52-12-300-024.
